# SDR CA030708003

- Difficulty date: May 14, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cessna 441
- Aircraft time: 4,939 hours
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: CM3838296
- Condition: Cut
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ESCAPE HATCH LEAKING RAIN WATER WHEN AIRCRAFT SITTING ON GROUND. THE RUBBER SEAL WAS CUT BY THE LIP ON THE SEAL RETAINER WHICH IS LOCATED ON FUSELAGE DOOR STRIKER.
